Journal article icon

Journal article

Unusual corrections to scaling in entanglement entropy

Publication status:
Published

Actions


Access Document


Authors


Calabrese, P More by this author
Journal:
JOURNAL OF STATISTICAL MECHANICS-THEORY AND EXPERIMENT
Volume:
2010
Issue:
04
Pages:
P04023-P04023
Publication date:
2010-04-05
DOI:
EISSN:
1742-5468
ISSN:
1742-5468
URN:
uuid:410c8acf-7a00-48dd-a911-4ac1fe734ec6
Source identifiers:
240802
Local pid:
pubs:240802

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP